A study on hyperbolic numbers with generalized Jacobsthal numbers components

Articles in Press, Corrected Proof, Available Online from 09 June 2022

Yumksel Soykan; Erkan Taşdemir


On binomial transform of the generalized Jacobsthal-Padovan numbers

Articles in Press, Corrected Proof, Available Online from 17 June 2022

Yuksel Soykan; Erkan Taşdemir; Nejla Ozmen


Stability and Periodic Nature of a System of Difference Equations

Volume 11, Issue 2, May 2020, Pages 187-198

Erkan Taşdemir


Dynamics of a second-order system of nonlinear difference equations

Volume 11, Issue 2, May 2020, Pages 391-407

Erkan Taşdemir